Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: horrible head feeling! Feels I have gotten worse!

Posted by dove on October 18, 1999, at 12:11:07

In reply to Re: horrible head feeling! Feels I have gotten worse!, posted by katie on October 18, 1999, at 11:59:39

Hello Amy,
Online for a minute, saw your posts and just wanted to let you know you're not alone. Maybe the zoloft will kick in soon, you're at the 4 weeks mark. Can you possibly ask your doc for more ativan? could that carry you while you wait for the zoloft? I really feel for you, this is gotta be tough and quite scary.

Does your doc know how rough you're doing? Maybe it really is time to initiate a different med. Get in touch with your doc or even a different doc if that's what it takes to get some help. Keep hanging on, we're here for you!
Hugs going out to You!




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:dove thread:13368